# SDR UIEA2018102602372

- Difficulty date: September 28, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 73,158 hours, 14,421 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN FLOOR SUPPORT BETWEEN STA 859.5 AND STA 883.5 RBL 75 HAS CORROSION. REMOVED, FABRICATED, AND INSTALLED REPAIR FLOORBEAM SPLICE & 1EA UPPER CHORD PER SRM 53-00-51-2R-3 REPAIR 3.
